MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; PACK, HOT OR COLD, DISPOSABLE
Model Number V11460-010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that a novaplus heel warmer burst on a staff member at their hospital.There was no injury or adverse effect, and no medication was provided to staff member due to the heel warmer bursting.
 
Additional Manufacturer Narrative
The returned sample was investigated, and we are unable to determine the root cause.Device history record review was completed on the reported lot v2s056.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Cardinal health has received an increase in burst/leaking complaints regarding the novalplus infant heel warmer with tape.Customer complaints have noted rupturing and bursting of the device when activation is attempted, making the device unusable and in many cases causing the contents inside the pouch to leak and contact clinicians, patients, and other individuals or surfaces in proximity.Samples returned to cardinal health from customers have been evidenced to have an incomplete top seal, resulting in the malfunction.There have been no reportable adverse events/injuries associated with v11460-010, lot v2s056.Cardinal health has halted distribution of the novalplus infant heel warmer w/tape for lot number v2s056 and initiated a voluntary recall on june 16, 2023.

Brand Name
NOVAPLUS INFANT HEEL WARMER SQUEEZE
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key17346730
Report Number1423537-2023-00962
Device Sequence Number17785313
Product Code IMD
UDI-Device Identifier10885380057588
UDI-Public10885380057588
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Device Lot NumberV2S056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown